# SDR CALA0800490

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 60,256 hours, 31,049 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 3511
- Condition: Malfunctioned
- Location: Mlg
- Part time: 51,755 hours, 46,421 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT-HAND MAIN GEAR INDICATION DID NOT INDICATE GREEN WITH LANDING GEAR HANDLE DOWN.  COMPLIED WITH MANUAL EXTENSION AND INDICATION WAS NORMAL.  RIGHT-HAND MAIN GEAR HANGING UP DURING MAINTENANCE SWING REF NR 4263137 FOR UPLOCK ACTUATOR REMOVE AND REPLACE AND NR 4263138 FOR LEAK AND OPS CHECK.
